# SDR DXTA200500640

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 3,817 hours, 2,982 cycles
- Engine: Pwa PW545A
- Engine time: 3,817 hours, 2,982 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING TAKEOFF POWER, RIGHT EEC REVERTED TO MANUAL MODE, ABORTED TAKEOFF.  ITEM IS UNDER INVESTIGATION.
